# SDR WVER2411201400001

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 26,620 hours, 21,958 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Component: Door, Bombdr
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE LUG 6TH FROM FWD END GOUGED DOOR SIDE OF HINGE.
